|Start new meds?
Jun 30, 2010
My brother is on Atripla and developed lactic acidosis. His meds are being stopped for 2 weeks. He doesn't know what they will do after that. Will he be restarted on Atripla or other meds? And will the other meds be as helpful?
| Response from Dr. Henry
If the lactic acidosis was caused by Atripla (very unusual but possible) then an alternative regimen (depending on what is available in your area many other regimens should work fine) would be recommended once he has recovered. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.